# SDR AALA202008239008

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,847 hours, 33,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2920
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,388 hours, 32,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  UPON INSPECTION FOUND EMERGENCY PATHWAY LIGHTS ON ROWS 13, 14, 15 OUT.  BOTH EMERGENCY LOWER LIGHTS ON OVERWING EXIT DOOR ALSO OUT.  SUPPLEMENTAL INFORMATION: INSTALLED NEW POWER SUPPLY (EPSU) AT 12WL (AALA202008239008), IAW AMM 33-51-38.  INSTALLED NEW POWER SUPPLY (EPSU) AT 13WL (AALA202008249014), IAW AMM 33-51-38.  (CLOSED)
